MathSciNet Relay Station
MathSciNet bibliographic data
MR481126 (58 #1272) 32H99
Alexander, H. Explicit imbedding of the (punctured) disc into ${\bf C}\sp{2}$. Comment. Math. Helv. 52 (1977), no. 4, 539–544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement